# SDR TIMA20180126001

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N133BA
- Make and model: Beech 1900C
- Aircraft serial: UB54
- Aircraft time: 37,413 hours, 47,177 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Switch
- Part number: 602EN16
- Condition: Failed
- Location: Nlg
- Part time: 12,462 hours, 23,588 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO FULLY EXTEND WHEN SELECTED.  THE GEAR WAS PUMPED DOWN MANUALLY.  THE LANDING GEAR CONTROL CIRCUIT WAS FOUND OPEN THROUGH THE SWITCH,  WHICH DETECTS THAT THE NOSE ACTUATOR IS IN THE EXTENDED TO THE DOWN POSITION.  WHEN THIS SWITCH FAILED, IT TURNED OFF ELECTRICAL POWER TO THE HYDRAULIC POWER PACK.
